Doctor insights on:
How Can I Relieve My Stomach Cramps Without Taking Medication
Lifestyle mods: Watch out for spicy and acidic foods (lemons, oranges, tomatoes). Don't gorge at meals - eat smaller, but more frequent meals. Avoid exercise and lying down right after eating or drinking. Avoid alcohol (can cause stomach irritation), caffeine and tobacco. If it's not improving on it's own, it's something you should see your doctor about. Good luck! ...Read more
Well: First of all why are you on propanolol? Now if you are sure the medication is making you I'll perhaps you should talk to your doctor stop the medication and try something else ...Read more
None: If you are having dull pressure like pain in an eye along with nausea, it could be a sign of increased pressure, especially if you are experiencing blurry vision. Migraines typically feel like throbbing pain and any vision change typically precedes the headache. Migraine however also commonly causes nausea. It would be best to get checked. ...Read moreSee 1 more doctor answer
What can I take to ease the symptoms of flagyl? I already suffer from really bad nausea and am taking Zofran (ondansetron) 8 mg
Really bad chest and stomach burning after taking and stoping azithromycin ! what can I do to help ease the pain ? It's nauseating :(
Go see your doc!: Any medication can cause an upset stomach leading to nausea, even vomiting. Antibiotics are notorious for causing diarrhea. But not so clear about "chest pain" unless you're referring to bad heart burn. It's also not clear why you were prescribed this (particular) antibiotic. Perhaps for bronchitis/pneumonia which could explain chest pain. Bottom line: go back & see your doc. Tell him/her concerns. ...Read more
Antiinflammatory: Meds are a good way to go, i agree with you that you should avoid narcotics. ...Read more
Different cause: The cause of your pain can range from the type of foods you eat, to the quantity or many other possibilities.. Not sure if you are describing gas pains or actual pain. If the latter, you should see a physician and possibly have an endoscopic exam. It is ambulatory and rather simple. A small price to pay for the potential consequences. Don't wait too long. ...Read more
How can I get rid of excessive gas in my stomach? When I take advil, (ibuprofen) I will have excessive gas. I have to take Advil (ibuprofen) for my pain :( otherwise I will be miserable. Can you please suggest how can I reduce or minimize the symptoms
Try switching...: Ibuprophen is not as strong or lasting as naproxen. You can get 500mg tablets to take twice daily (90 days worth) for $10.00 at most walmarts, krogers, target, etc. Switching to Naproxen may not give you gas and and better pain relief. Try some otc alleve and see if your GI tract works better. ...Read moreSee 1 more doctor answer
Yes w/Allergy shots: The approach to treat allergies is three-fold: avoid the offending allergen if possible (easiest for indoor allergens like pet dander); medications (like antihistamines & nasal sprays); and immunotherapy (shots) that decrease your body's sensitivity to airborne allergy provokers. When the first 2 approaches don't work or medicines cause side effects, shots are the best way to improve allergies. ...Read moreSee 1 more doctor answer
How long does it take ppi to help acid reflux? I am having horrible days still on the medication.
Try: Some alternatives like qigong or some gentle traction. The brookstone neck ease is inexpensive and can really help. Gentle chiropractic manipulation may also work. Pain into the arms from the neck needs a different initial diagnostic approach...See your family doctor if this is the case. ...Read more
How can I avoid having diarrhea and stomach pain from antibiotic?
How often and when can I take a probiotic?
Probiotics & yogurt: believe it not, regular yogurt has been shown to be just as good...but supplement companies have nothing to get by testing regular yogurt ...Read more
Take meds with food: Usually taking antibiotics with food or a snack or a glass of milk can sometimes help from upsetting the stomach when taking medications. Some antibiotics, however, are affected by things like milk and calcium, like Ciprofloxacin and others. Antibiotics commonly cause diarrhea or constipation. ...Read more
I get stomach pains and last time had gastritis while using erythromycin, please advice how i can avoid having stomach pains while needing to use it?
- Talk to a doctor live online for free
- How can i help my arthritis without taking medications?
- How to relieve menstrual cramps without medication?
- How can i relieve upper back pain without prescription medications?
- Ask a doctor a question free online
- How can i lower my blood pressure without taking medicine?
- How to relieve depression without medication?
- How best to cure my depression without seeing a counselor or taking medication?
- How can i take vitamin d without it hurting my stomach?
- Talk to a pharmacologist online for free